| Model Number |
0170SI12 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 : the device was not returned.
Event or Problem Description
It was reported that the customer had two products that were not working, and the products were both from the same lot.They both had parts of the tube that seemed to be pinched or broken when they were removed from the package, making them unable to use them.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be due to "inappropriate package design".It was unknown whether the device had met relevant specifications.The provided lot number was invalid therefore dhr review can¿t be completed.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that the customer had two products that were not working, and the foley catheters were both from the same lot.They both had parts of the tube that seemed to be pinched or broken when they were removed from the package, making them unable to use them.